# SDR BSYA2010028

- Difficulty date: June 4, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N106TG
- Make and model: Piper PA-31-350
- Aircraft serial: 318052002
- Aircraft time: 12,058 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: MS250413
- Condition: Intermittent
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO TEB COULD NOT GET LEFT GEAR DOWN AND LOCK INDICATION.  SWAPPED BULBS, CYCLED GEAR FINALLY LIGHT CAME ON.  MAINTENANCE FOUND DOWN AND LOCK SOCKET INTERMITTENT.  REMOVED AND REPLACED DOWN & LOCKED SOCKET, OPS CHECKS GOOD.
